# SDR DALA2023071905823

- Difficulty date: July 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION ON FRAME (BOTH FACES) STA= 1681.8 APROX AND BTW STR 25R/25L AT AFT CARGO COMPARMNT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00336 FRAME (BOTH FACES) STA= 1681.8 APROX AND BTW STR 25R/25L AT AFT CARGO COMPARMNT (C2) WAS REPLACED PER DWG 146N1025 AND B757-200 SRM 51-40. (2866600)
